RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, Issue 2, Pages 173–194 (Mi izv5417)  

Sur la nature géologique du Poléssié

B. Ličkov


Full text: PDF file (4379 kB)

Citation: B. Ličkov, “Sur la nature géologique du Poléssié”, Bulletin de l'Académie des Sciences de l'URSS. VII série, 1928, no. 2, 173–194

Citation in format AMSBIB
\Bibitem{Lit28}
\by B.~Li{\v{c}}kov
\paper Sur la nature g\'eologique du Pol\'essi\'e
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. VII s\'erie
\yr 1928
\issue 2
\pages 173--194
\mathnet{http://mi.mathnet.ru/izv5417}


Linking options:
  • http://mi.mathnet.ru/eng/izv5417
  • http://mi.mathnet.ru/eng/izv/y1928/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:130
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019